Access Restriction

Author Shaw, Brian
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1967
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A new class of multistep formulas with variable coefficients is derived for the numerical integration of the ordinary differential equation $\textit{y}′$ = $\textit{f}(\textit{x},$ $\textit{y})$ whose theoretical solution possesses a singularity. A first numerical solution is obtained along with estimates for the behavior of the singularity, and these estimates are then used to obtain further numerical solutions.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1967-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 14
Issue Number 1
Page Count 12
Starting Page 143
Ending Page 154

Open content in new tab

   Open content in new tab
Source: ACM Digital Library